Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

Shivering and convulsions 23 Dec 2021 16:39 #73132

  • highcymbaline
  • highcymbaline's Avatar Topic Author
  • Offline
  • Junior Member
  • Junior Member
  • Posts: 21
  • Thank you received: 2
My mom has been working up to 3 drops/hr of MMS and yesterday was her first day on 3 drops. She did 1 week at 1 drop with DMSO. The 2nd week she did 2 drops with DMSO. And yesterday was the beginning of her 3rd week. She was V'ed with her 2nd dose back at the end of April and that was it. She went to bed last night at about 11pm and it's very cold where we live. She began shivering and convulsing and said it was difficult to breath until she got warmed up. It went on for about 10-15 min. Has anyone heard of this kind of reaction? Any advice is greatly appreciated!! I will do some searching if the forum to, but am very anxious to get answers! I feel terrible right now. I had recommended it to her to help detox and up until now she has felt normal. Thank you!

Please Log in or Create an account to join the conversation.

Shivering and convulsions 24 Dec 2021 01:12 #73138

  • Truthseeker
  • Truthseeker's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 229
  • Thank you received: 211
The 'vaccine' can make some sensitive to MMS and the amount of toxins being expelled can make them sick. She will probably find that reducing the dose will help. I have a feeling the shot depletes stomach acid which causes issues with MMS hence when you go up a drop, too much is left unactivated. Notice how this began when she went to 3 drops. I bet if she went back to 2 drops she would be ok. Although DMSO is great, it might be too much to start with. Slow and steady wins the race.
The following user(s) said Thank You: jeffers, John1, JimH1954

Please Log in or Create an account to join the conversation.

Last edit: by Truthseeker.

Shivering and convulsions 26 Dec 2021 01:07 #73155

  • highcymbaline
  • highcymbaline's Avatar Topic Author
  • Offline
  • Junior Member
  • Junior Member
  • Posts: 21
  • Thank you received: 2
Thank you for the reply! My mom reached out to her acupuncturist and she said that doing a heavy metal cleanse can be dangerous,  because the metals that get stored in your liver can get dislodged and lodge elsewhere in the body. Any thoughts on this? My mom is reluctant to continue the mms because of this and her reaction a few days ago. 

Please Log in or Create an account to join the conversation.

Shivering and convulsions 26 Dec 2021 04:22 #73156

  • Truthseeker
  • Truthseeker's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 229
  • Thank you received: 211
It's possible that starting out with the DMSO combined with the MMS was too potent. Stopping the DMSO and using the MMS alone is where I'd start, along with only using 1 drop until confident. I'd also use a little nac n-acetyl cysteine at night to help with the liver health / protection. It might help with the heavy metals too. You'd be surprised what 1 drop of MMS is capable of when it comes to the 'vaccine'.
The following user(s) said Thank You: CLO2, jeffers

Please Log in or Create an account to join the conversation.

Shivering and convulsions 26 Dec 2021 23:10 #73161

  • CLO2
  • CLO2's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 5073
  • Thank you received: 3937
When removing heavy metals from your body, you need to expel them, too. Try zeolite and similar binders. 

zeolite.com/ 

​​​​​​​
This attachment is hidden for guests.
Please log in or register to see it.

This message has an attachment file.
Please log in or register to see it.

The following user(s) said Thank You: jeffers, JimH1954

Please Log in or Create an account to join the conversation.

Last edit: by CLO2.

Shivering and convulsions 03 Jan 2022 20:11 #73282

  • Leslie Williams
  • Leslie Williams's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 10
  • Thank you received: 3
I had a similar reaction. I am unvaxxed but exposed to vaccinated people then got pretty severe "covid". I had shakes, tics, jolts, seizure like convulsions only after taking 2ml CDS in 1L of water which is a tiny amount. I am now taking .5ml CDS in 250ml - gradually increasing to 500ml of water. Once getting to that point, I will go to 1ml CDS in 250ml and go up to 500ml which is the typical starting dose. Some people are very sensitive and after talking to many others I have learned that several of us have had this kind of reaction. I will say that at this very low dose, I have minimal to no side effect symptoms. 
The following user(s) said Thank You: orv, JimH1954

Please Log in or Create an account to join the conversation.

Shivering and convulsions 03 Jan 2022 21:23 #73287

  • Truthseeker
  • Truthseeker's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 229
  • Thank you received: 211

Thank you for the reply! My mom reached out to her acupuncturist and she said that doing a heavy metal cleanse can be dangerous,  because the metals that get stored in your liver can get dislodged and lodge elsewhere in the body. Any thoughts on this? My mom is reluctant to continue the mms because of this and her reaction a few days ago. 


 


A person I know that became sick after going up to 3 drops of MMS started again with only 1 drop and they are fine now. All of their problems began at 2 drops. But sometimes I think something in the 'vaccine' will tell them to find excuses not to detox it...it took a whole month of this person becoming worse and almost destroying appliances in their home to start back using MMS again.

On a slightly different note, so far 2 'vaccinated' people I know of that have been driving for years without issue, suddenly start filling up their tank with the wrong fuel...
The following user(s) said Thank You: jeffers, JimH1954

Please Log in or Create an account to join the conversation.

Last edit: by Truthseeker.
  • Page:
  • 1